Since you have posted this query under DIABETES community, i suppose you are a diabetic pateint. In case you have not yet found out whether or not you are having diabetes, i suggest you to first get a check done and then see what is the cause for your low energy levels.
Hi I am 40 years old and the mother of 2 boys. I am vegetarian and have always been low on energy compared to all my friends. I have noticed that during the week prior to that time of the month...my energy levels drop drastically. I am not on any medication and healthy otherwise. What can I do to improve on the energy levels? I have also been experiencing an increased rate of premature greying and hair loss over the last year. Any advice?
i work 16,17 hours a day!. I travel a lot!. And I have good meals along the way, but Now day I don t feel full of energy!. I get my energy kick from red bull and chocolates. I know there not good for me!!. Is there anywhere I can get that extra kick from national tables and things??.
I am 65 years old. I have struggled with major depression, PTSD for many years. After trying many different meds my Dr started me on Prozac 20mg a day. I just began taking them today. My energy level is very low. My question is will this medication effective for energy level as well and weight gain or weight loss. I know it takes several weeks for its full effect, but how long before I start feeling better again.
Hello, I have a question regarding insulin resistance and dehydration. I m a Type 1 Insulin Dependent diabetic. Have been for nearly 16 years. My HA1c was last 4.9% so I keep my numbers extremely regulated. Anyways to the question, can severe dehydration lead to insulin resistance? I have some idea of the physiology but I want to understand it thoroughly. Let me give you the story first so you can maybe give me the walk through of it all especially the dehydration and insulin resistance. So after heavy drinking ( not something I do often at all....) , 6-7 hours of hard alcoholic drinks and no water during this time. I went to sleep woke up the next morning feeling very thirsty, it d been about 18 hours since I had a sip of water. So I drank some, and became nauseous. My sugars kept rising, initially was 192, ended up at 425 before I had to call 911. I was not holding down water.. my glucose was rising, I was taking massive amounts of insulin, somewhere in the 80-100 units of Humalog range. I take ~60 units in a day and this was in a matter of 12 hours probably. And my numbers did not drop. My question is why and whats the physiology behind the insulin not working? Something with the dehydration but Im not quite understand it. Please answer this if you can. Oh and I was not consuming food during this time so the glucose rise was not from carbohydrates. WWW.WWWW.WW
Hi, my name is Eva and my son (2) has Glucose galactose malabsorption. Do you know if digestive enzymes could help to ease this condition? I am also worried that in time he might have some renal or cardiovascular problems. So far he seems very healthy and is growing just fine on his fructose based diet. Thank you
18 yr old male, 5.8 115 lbs -sudden urge to urinate while at work (frequent and hardly any urine each time) NOTE: not painful or uncomfortable at all
- body aches (lower back, kneck, and occasionally arms) - minor dizzy spells- occasional tingling in hands/fingers- minor headache-minor/occasional dry cough - easily exhausted and tired- desire to sleep- sensitive to external temperatures (easily hot or cold)
Type 1 Diabetic (insulin dependent) - blood glucose levels have been normal
I have been suffering from dehydration for a month and a half. The problem is when I get fluids from the ER, it comes back again because I have Diabetes and the medicine Januvia is preventing the fluids to stay in my system. My doctor still wants...
sir i am 38 years old & diabetic since 6 years... i have a sever allergy problem & increases when i take salt even in normal level. recently i felt severe burning sensation in mouth & stomach & even the lips.. i underwent endoscopy & was reported to have antral gastritis. since then i used Razo-D & found that it was more severe & my physician changed the medication to veloz-D .. even that didnot seem helpful because they led to diarrhoea.. i stopped the medication & ate only boiled vegetables... everything went on well. now i stopped taking medicines for diabetes as they are lowering glucose levels... to control gastritis what should i do ?? my weight is 45kgs